# SDR FDEA202503040314

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: A57111214200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 RH SIDE, FASTENER "F" HOLE FOUND CRACK SIGNAL COMPLIED WITH EA 6-5710-T0382800 P1. TITLE: WINGS - BASIC WING STRUCTURE - CRACK HOLE F   AT FR47 RHS DURING SB57-6068 EMBODIMENT. REPAIRED THE CRACKED FASTENER HOLE "F" AT   CENTER WING BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 RH SIDE.   THIS IS CATEGORY B REPAIR. FOLLOW-UP INSPECTION PER EA 6-5710-T0382800. MAJOR REPAIR   IAW FEDEX GMM6-2-100. SEE WRI 57106065 FOR WORK DETAILS.
